Hello Guest
Shot too much, halucinating, and breathing slow, k...
« on: December 08, 2015, 06:40:06 AM »
So what happened is that I had taken a half a phenergan (25mg I  think) and then shot up what I thought was a small amount a little bit before bed just to ward off WDs because I'm starting to ween down.
Well, my dope is mostly white/grey powder, and it had a couple little tiny "clumps" in it. So I took one of the tiny clumps and cooked it up to shoot. It was maybe 1/4 visually the size of the bit of powder i usually use in a shot. IDK, but i shot it, and it just kept coming on and on and on, I started panicking, so I went upstairs and walked in my dad's bedroom and told him I was gonna be on the couch because I was feeling funny. He has no idea I'm a user.Wow I am rambling. Sorry.Anyway, I feel very bizarre now, I realized my breathing was like 3-4 breaths a minute. I thought it was more, but time just seemed to be flying by. I got increasingly nauseous and still am a bit. I am hallucinating out of the corners of my eyes, and keep seeing bugs and puppies walking towards me. Also am having VERY vivid daydreams when I 'nod' for split seconds. I DO NOT want to fall asleep or pass out.
How long should I wait to go to sleep?Will caffeine or exercise help?As I have typed this my nausea has gotten worse.Damn I have typed pretty damn hero for someone who's this messed up.I wish they has a 1-10 scale piss test that could determine how messed up you were. LOL
Please talk to me
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #1 on: December 08, 2015, 06:42:24 AM »
Also blurry vision and getting dizzyTook .5mg of xanax like 8 hours ago, but the phenergan I know causes drowziness and maybe something esles
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #2 on: December 08, 2015, 06:43:48 AM »
I'm not a doctor and really just want to say you know yourself and if you think you need help please reach out and get medical help if it gets to that!
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #3 on: December 08, 2015, 08:02:46 AM »
Did you take the phenegren to prevent nausea?   I think it also potentiates dope so you may have gotten hit a little harder as a result.   If you feel sick,  I'd stay away from caffeine.   Try a huge glass of ice water,  take some deep breaths,  just try to calm yourself.   Most likely if you were OK to type this,  you're going to be fine.   That being said,  if you're really scared don't be afraid to seek medical help.   Better to be embarrassed you know?
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #4 on: December 08, 2015, 03:20:01 PM »
i would fucking love to hallucinate puppies man, some people pay extra for that.
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #5 on: December 08, 2015, 05:23:40 PM »
if you were in actual danger you would not be able to type and post coherently fam.

deleted

*
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #6 on: December 08, 2015, 05:27:20 PM »
[deleted]
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #7 on: December 09, 2015, 04:20:11 AM »
Did you take the phenegren to prevent nausea?   I think it also potentiates dope so you may have gotten hit a little harder as a result.   If you feel sick,  I'd stay away from caffeine.   Try a huge glass of ice water,  take some deep breaths,  just try to calm yourself.   Most likely if you were OK to type this,  you're going to be fine.   That being said,  if you're really scared don't be afraid to seek medical help.   Better to be embarrassed you know?
I'm alright, someone recommended that I chat in this chat room link they sent me and it helped me stay awake and sober up a bit.Thanks!
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #8 on: December 09, 2015, 04:21:04 AM »
i would fucking love to hallucinate puppies man, some people pay extra for that.
Lol, it was kind of funny, but the idea that I was hallucinating from dope was a bit unsettling.
Re: Shot too much, halucinating, and breathing slow, k...
« Reply #9 on: December 09, 2015, 04:23:25 AM »
Did you take the phenegren to prevent nausea?   I think it also potentiates dope so you may have gotten hit a little harder as a result.   If you feel sick,  I'd stay away from caffeine.   Try a huge glass of ice water,  take some deep breaths,  just try to calm yourself.   Most likely if you were OK to type this,  you're going to be fine.   That being said,  if you're really scared don't be afraid to seek medical help.   Better to be embarrassed you know?
Oh I took the phenergan cause I was a tab bit nauseous and yeah, that's probably what made me so out of it, cause it potentated it. I took a .5 xanax like 7 hours before the shot so I really didn't even acknowledge that, but who knows. It was the first time I had xanax in a long while so I had no tolerance. Maybe it just lasted a while. Who knows, I think the culprit was the phenergan though!